×

zbMATH — the first resource for mathematics

The number of Hamiltonian circuits. (English) Zbl 0378.05036
MSC:
05C35 Extremal problems in graph theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bondy, J.A, Pancyclic graphs, J. combinatorial theory ser. B, 11, 80-84, (1971) · Zbl 0183.52301
[2] \scR. Häggkvist and C. Thomasen, On pancyclic digraphs, Preprint Series 1973/74 (No. 30), Aarhus Universitet.
[3] Sheehan, J, The multiplicity of Hamiltonian circuits in a graph, () · Zbl 0327.05116
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.